Alert archive / Wisconsin / Small Craft Advisories in 2011

Small Craft Advisory 97, NWS Milwaukee, WI

December 2, 2011

NWS Milwaukee, WI issued this small craft advisory at Dec 2, 2011, 3:50 PM CST. It took effect at Dec 3, 2011, 12:00 AM CST. It was in force for 36 hr.

The area

The counties it named.

The facts

Issued
Dec 2, 2011, 3:50 PM CST (21:50 UTC)
In effect from
Dec 3, 2011, 12:00 AM CST
Expired
Dec 4, 2011, 12:00 PM CST
In force
36 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted, in the capitals the NWS used until 2016.

566 
WHUS73 KMKX 022150
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
350 PM CST FRI DEC 2 2011

...INCREASING SOUTH WINDS AND WAVES TONIGHT...

.LOW PRESSURE TRACKING FROM THE CENTRAL PLAINS INTO THE MIDWEST
WILL BRING INCREASING WINDS AND WAVES...AS WELL AS PERIODS OF RAIN
TO SOUTHERN LAKE MICHIGAN TONIGHT THROUGH SUNDAY. SOUTHERLY WINDS
WILL INCREASE THIS EVENING AND REACH SMALL CRAFT ADVISORY CRITERIA
AFTER MIDNIGHT TONIGHT. THERE WILL BE A LULL IN THE WINDS SATURDAY
AFTERNOON THROUGH THE EVENING AS THE SURFACE LOW PRESSURE CROSSES
EASTERN WISCONSIN. THEN WESTERLY WINDS WILL INCREASE BEHIND THE
DEPARTING LOW ON SUNDAY.

LMZ643>646-030600-
/O.NEW.KMKX.SC.Y.0097.111203T0600Z-111204T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
350 PM CST FRI DEC 2 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO NOON
CST SUNDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT
TO NOON CST SUNDAY. 

* WINDS: SOUTH 10 TO 20 KNOTS INCREASING TO 15 TO 25 KNOTS AFTER
  MIDNIGHT TONIGHT. WINDS WILL DIMINISH TO 15 TO 20 KNOTS SATURDAY
  AFTERNOON THROUGH SATURDAY EVENING...THEN BECOME WEST 15 TO 25
  KNOTS EARLY SUNDAY MORNING THROUGH SUNDAY AFTERNOON.

* WAVES: 1 TO 2 FEET BUILDING TO 4 TO 7 FEET SATURDAY
  MORNING...THEN SUBSIDING TO 1 TO 3 FEET SUNDAY MORNING.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
8 follow-up statements
653 
WHUS73 KMKX 030327
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
927 PM CST FRI DEC 2 2011

...INCREASING SOUTH WINDS AND WAVES TONIGHT...

.LOW PRESSURE TRACKING FROM THE CENTRAL PLAINS INTO THE MIDWEST
WILL BRING INCREASING WINDS AND WAVES...AS WELL AS PERIODS OF
RAIN TO SOUTHERN LAKE MICHIGAN LATER TONIGHT THROUGH SUNDAY.
SOUTHERLY WINDS WILL REACH SMALL CRAFT ADVISORY CRITERIA AFTER
MIDNIGHT TONIGHT. THERE WILL BE A LULL IN THE WINDS SATURDAY
AFTERNOON THROUGH THE EVENING AS THE SURFACE LOW PRESSURE CROSSES
EASTERN WISCONSIN. THEN WESTERLY WINDS WILL INCREASE BEHIND THE
DEPARTING LOW ON SUNDAY.

LMZ643>646-031130-
/O.CON.KMKX.SC.Y.0097.111203T0600Z-111204T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
927 PM CST FRI DEC 2 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY. 

* WINDS: SOUTH INCREASING TO 15 TO 25 KNOTS AFTER MIDNIGHT
  TONIGHT. WINDS WILL DIMINISH TO 15 TO 20 KNOTS SATURDAY
  AFTERNOON THROUGH SATURDAY EVENING...THEN BECOME WEST 15 TO 25
  KNOTS EARLY SUNDAY MORNING THROUGH SUNDAY AFTERNOON.

* WAVES: 1 TO 2 FEET BUILDING TO 4 TO 7 FEET SATURDAY MORNING... 
  THEN SUBSIDING TO 1 TO 3 FEET SUNDAY MORNING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
030 
WHUS73 KMKX 031008
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
408 AM CST SAT DEC 3 2011

...BRISK SOUTH WINDS AND WAVES TODAY THROUGH SUNDAY MORNING...

.LOW PRESSURE TRACKING FROM THE CENTRAL PLAINS INTO THE MIDWEST
WILL BRING BRISK SOUTHERLY WINDS AND WAVES...AS WELL AS PERIODS OF RAIN TO
SOUTHERN LAKE MICHIGAN TODAY THROUGH SUNDAY. THERE WILL BE A LULL
IN THE WINDS THIS AFTERNOON THROUGH THIS EVENING AS THE SURFACE
LOW PRESSURE CROSSES EASTERN WISCONSIN. THEN WESTERLY WINDS WILL
INCREASE BEHIND THE DEPARTING LOW ON SUNDAY.

LMZ643>646-031815-
/O.CON.KMKX.SC.Y.0097.000000T0000Z-111204T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
408 AM CST SAT DEC 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY. 

* WINDS: SOUTH WINDS 15 TO 25 KNOTS...DIMINISH TO 10 TO 20 KNOTS
  THIS AFTERNOON THROUGH THIS EVENING...THEN BECOME WEST 15 TO 25
  KNOTS EARLY SUNDAY MORNING THROUGH SUNDAY AFTERNOON.

* WAVES: BUILDING TO 4 TO 7 FEET TODAY...THEN SUBSIDING TO 3 TO 5 FEET
  SUNDAY MORNING...AND 1 TO 3 FEET BY LATE SUNDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
010 
WHUS73 KMKX 031532
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
932 AM CST SAT DEC 3 2011

...BRISK SOUTH WINDS AND WAVES THROUGH SUNDAY MORNING...

.LOW PRESSURE TRACKING FROM THE CENTRAL PLAINS INTO THE MIDWEST
WILL BRING BRISK SOUTHERLY WINDS AND WAVES...AS WELL AS PERIODS
OF RAIN TO SOUTHERN LAKE MICHIGAN TODAY THROUGH SUNDAY. THERE
WILL BE A LULL IN THE WINDS THIS AFTERNOON THROUGH THIS EVENING
AS THE SURFACE LOW PRESSURE CROSSES EASTERN WISCONSIN. THEN
WESTERLY WINDS WILL INCREASE BEHIND THE DEPARTING LOW ON SUNDAY.

LMZ643>646-032345-
/O.CON.KMKX.SC.Y.0097.000000T0000Z-111204T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
932 AM CST SAT DEC 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY. 

* WINDS: SOUTH WINDS 15 TO 25 KNOTS...DIMINISH TO 10 TO 20 KNOTS
  THIS AFTERNOON THROUGH THIS EVENING...THEN BECOMING WEST 15 TO
  25 KNOTS EARLY SUNDAY MORNING THROUGH SUNDAY AFTERNOON.

* WAVES: BUILDING TO 4 TO 7 FEET TODAY...THEN SUBSIDING TO 3 TO 
  5 FEET SUNDAY MORNING...AND 1 TO 3 FEET BY LATE SUNDAY 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
254 
WHUS73 KMKX 032133
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
333 PM CST SAT DEC 3 2011

...BRISK SOUTH WINDS AND WAVES THROUGH SUNDAY MORNING...

.LOW PRESSURE TRACKING FROM THE CENTRAL PLAINS INTO THE MIDWEST
WILL BRING A PERSISTENT SOUTHERLY FETCH BUILDING HIGH WAVES THIS
EVENING. WINDS WILL BECOME WESTERLY SUNDAY MORNING AND STRENGTHEN
AS LOW PRESSURE SHIFTS FROM CENTRAL WISCONSIN TO LAKE SUPERIOR.
WINDS AND WAVES WILL DIMINISH SUNDAY AFTERNOON.

LMZ643>646-040545-
/O.CON.KMKX.SC.Y.0097.000000T0000Z-111204T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
333 PM CST SAT DEC 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY. 

* WINDS: SOUTH WINDS 10 TO 20 KNOTS...THEN BECOMING WEST 15 TO 25
  KNOTS EARLY SUNDAY MORNING THROUGH MIDDAY SUNDAY.

* WAVES: 3 TO 6 FEET...SUBSIDING TO 1 TO 3 FEET BY LATE SUNDAY
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
896 
WHUS73 KMKX 040318
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
918 PM CST SAT DEC 3 2011

...BRISK SOUTH WINDS AND WAVES THROUGH SUNDAY MORNING...

.LOW PRESSURE TRACKING FROM SOUTHEAST IOWA TO NORTHERN LAKE
MICHIGAN OVERNIGHT WILL BRING A PERSISTENT SOUTHERLY FETCH
BUILDING HIGH WAVES. WINDS WILL BECOME WESTERLY SUNDAY MORNING
AND STRENGTHEN AS LOW PRESSURE SHIFTS FROM CENTRAL WISCONSIN TO
LAKE SUPERIOR. WINDS AND WAVES WILL DIMINISH SUNDAY AFTERNOON.

LMZ643>646-041130-
/O.CON.KMKX.SC.Y.0097.000000T0000Z-111204T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
918 PM CST SAT DEC 3 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST SUNDAY. 

* WINDS: SOUTH WINDS 15 TO 25 KNOTS...THEN BECOMING WEST 15 TO 25
  KNOTS EARLY SUNDAY MORNING THROUGH MIDDAY SUNDAY.

* WAVES: 4 TO 7 FEET...SUBSIDING TO 1 TO 3 FEET BY LATE SUNDAY 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
DAVIS

WWW.WEATHER.GOV/MKX
554 
WHUS73 KMKX 040943
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
343 AM CST SUN DEC 4 2011

...BRISK WINDS TO TURN WEST WITH WAVES SLOWLY SUBSIDING THIS
MORNING...

.WINDS WILL EASE A BIT AND TURN WEST AS LOW PRESSURE NEAR GREEN
BAY LIFTS TO THE NORTHEAST. THE WEST WINDS WILL STRENGTHEN FOR A
TIME EARLY THIS MORNING AS THE TIGHT PRESSURE GRADIENT AROUND THE
LOW LIFTS ACROSS SOUTHERN LAKE MICHIGAN. THE OFFSHORE WINDS WILL
BEGIN TO EASE MID-MORNING...ALLOWING WAVES TO SUBSIDE. WINDS AND
WAVES WILL CONTINUE TO DIMINISH THROUGH THE AFTERNOON.

LMZ643>646-041745-
/O.CON.KMKX.SC.Y.0097.000000T0000Z-111204T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
343 AM CST SUN DEC 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WINDS: SOUTHWEST WINDS 15 TO 25 KNOTS...BECOMING WEST 15 TO 25
  KNOTS EARLY THIS MORNING THROUGH MID-MORNING...THEN SLOWLY
  SUBSIDE TO 10 TO 15 KNOTS THIS AFTERNOON.

* WAVES: 4 TO 7 FEET...SUBSIDING TO 1 TO 3 FEET BY LATE THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
394 
WHUS73 KMKX 041533
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
933 AM CST SUN DEC 4 2011

...BRISK WESTERLY WINDS DIMINISHING...

.WESTERLY WINDS BEHIND A DEPARTING LOW PRESSURE TROUGH ARE
EXPECTED TO STRENGTHEN FOR A TIME LATE THIS MORNING. WINDS WILL BE
STRONGEST GENERALLY SOUTH OF NORTH POINT LIGHT...AND BELOW SMALL
CRAFT ADVISORY CRITERIA NORTH OF THERE. WINDS AND WAVES WILL
CONTINUE TO DIMINISH THROUGH THE AFTERNOON.

LMZ643-644-041645-
/O.CAN.KMKX.SC.Y.0097.000000T0000Z-111204T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
933 AM CST SUN DEC 4 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

ALTHOUGH WEST WINDS WILL STRENGTHEN FOR A PERIOD OF TIME LATE THIS
MORNING...THEY ARE EXPECTED TO REMAIN BELOW 22 KNOTS. WINDS AND
WAVES WILL CONTINUE TO DIMINISH THROUGH THE AFTERNOON. 

$$

LMZ645-646-041800-
/O.CON.KMKX.SC.Y.0097.000000T0000Z-111204T1800Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
933 AM CST SUN DEC 4 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON CST TODAY. 

* WINDS: WEST 15 TO 20 KNOTS WITH GUSTS TO 25 KNOTS THROUGH LATE
  MORNING...THEN SLOWLY DIMINISH TO 10 TO 15 KNOTS THIS AFTERNOON.

* WAVES: 3 TO 5 FEET...SUBSIDING TO 1 TO 2 FEET BY LATE THIS 
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 22 TO 33 KNOTS
AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
903 
WHUS73 KMKX 041749
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1149 AM CST SUN DEC 4 2011

...WINDS AND WAVES DIMINISHING...

.WESTERLY WINDS BEHIND A DEPARTING TROUGH OF LOW PRESSURE WILL
CONTINUE TO DIMINISH THROUGH THE AFTERNOON HOURS. OFFSHORE WINDS
WILL ALLOW WAVES TO SUBSIDE AS WELL.

LMZ645-646-041900-
/O.EXP.KMKX.SC.Y.0097.000000T0000Z-111204T1800Z/
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1149 AM CST SUN DEC 4 2011

...SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CST TODAY...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT NOON CST TODAY. WEST WINDS
10 TO 20 KNOTS AND WAVES 3 TO 4 FEET WILL CONTINUE TO DIMINISH
THIS AFTERNOON.

$$
MRC

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 2, 3:29 PM CST, 21 minutes earlier.

Area forecast discussion, Dec 2, 3:29 PM CST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
329 PM CST FRI DEC 2 2011

.SHORT TERM...

TONIGHT AND SATURDAY...FORECAST CONFIDENCE MEDIUM TO HIGH

SHORTWAVE ENERGY EJECTING OUT OF A TROUGH IN THE SOUTHWEST U.S. WILL
BRING A PLUME OF MOISTURE INTO WISCONSIN TONIGHT THROUGH SUNDAY
MORNING. THIS PLUME IS APPARENT IN THE LATEST WATER VAPOR IMAGERY.
THIS TROUGH/SHORTWAVE WILL PHASE WITH A NORTHERN STREAM TROUGH OVER
THE WEEKEND...CREATING A PROLONGED PRECIP EVENT ACROSS WISCONSIN.

MODELS ARE IN FAIR AGREEMENT ABOUT WAITING UNTIL AFTER MIDNIGHT FOR
THE WALL OF WATER...OR DEEP MOISTURE...TO REACH SOUTH CENTRAL WI.
WHILE THERE MAY BE SOME PRECIP IN THE FORECAST AREA BEFORE 3
AM...THE MAIN SURGE WILL HIT MOST OF THE AREA BETWEEN 3 AND 6 AM.
THE PRECIP MAY HOLD OFF IN KENOSHA AND MILWAUKEE UNTIL RIGHT AROUND
6 AM/12Z. UPPER LEVEL DIVERGENCE INCREASES TONIGHT ALONG WITH
MODERATE 700MB UPWARD MOTION. ISENTROPIC LIFT SEEN ON THE 290K
ISENTROPIC LEVEL WITH CONDENSATION PRESSURE DEFICITS BELOW 5 MB ON
THE NAM BY SUNRISE SATURDAY.

PRECIP WILL MAINLY BE IN THE FORM OF RAIN IN THE ENTIRE FORECAST
AREA. THE ONLY EXCEPTION WILL BE AROUND THE DELLS AND GREEN
LAKE/MARQUETTE COUNTIES WHERE THE EVENT COULD BEGIN AS SNOW AND
SWITCH TO RAIN. WITH THE STRONG WARM AIR ADVECTION...SFC TEMPS ARE
EXPECTED TO WARM TO JUST ABOVE FREEZING WITH THE ONSET OF
PRECIPITATION...THUS LIMITING THE FREEZING RAIN OR SNOW POTENTIAL.

THE CENTER OF THE SURFACE LOW PRESSURE WILL TRACK RIGHT ACROSS SOUTH
CENTRAL WI LATE SAT AFTERNOON INTO SUNDAY MORNING...SO A LULL IN THE
PRECIPITATION IS EXPECTED IN SOUTHEAST WI...EAST OF MADISON. THE
LULL SHOULD BE FROM AROUND 2 PM SAT THROUGH SAT EVENING IN
MILWAUKEE. CLOUD COVER DURING THIS TIME IS UNCERTAIN...AS MODELS
SUGGEST CLEARING AND EXPERIENCE SUGGESTS STRATUS CLOUDS AND POSSIBLY
LIGHT FOG.

SATURDAY NIGHT THROUGH MONDAY...FORECAST CONFIDENCE MEDIUM TO HIGH

THE SHORTWAVE TROUGH LIFTING NEWD THROUGH THE GREAT PLAINS WILL
REACH NRN WI BY 12Z SUN AND WILL AID IN MINOR DEEPENING OF THE SFC
LOW AS IT TRACKS FROM ERN KS TO SE WI. A DRY SLOT WILL INITIALLY
BE OVER ERN WI SAT EVENING BUT WILL SHIFT EWD WITH A 60 KT LOW
LEVEL JET STREAM TO BRING A NEW SURGE OF WARM AND MOIST ADVECTION
AND SFC-850 MB FRONTOGENESIS. PWS TO INCREASE TO 0.80-0.90 INCHES WITH
WIDESPREAD MDT RAIN EXPECTED. THE CONSENSUS OF THE THERMAL FIELDS
WILL BRING A MIXTURE OF LGT RAIN AND LGT SNOW TO THE FAR WRN CWA
BETWEEN 09-12Z. PCPN TO QUICKLY DIMINISH SUN AM AS THE LOW LEVEL
JET STREAM SHIFTS INTO LOWER MI. LIKELY POPS EXPECTED EARLY IN
THE DAY FOR THE NE CWA WITH CHANCES ELSEWHERE. LGT RAIN WILL
CHANGE TO OR MIX WITH LGT SNOW BUT SNOW ACCUMULATIONS WILL LIKELY
REMAIN UNDER ONE HALF INCH IN THE NRN AND WRN CWA WITH TRACE
AMOUNTS AT BEST IN SE WI.

COLD AND DRY ADVECTION AND SUBSIDENCE SHOULD BE ENOUGH FOR CLOUD
COVER TO BECOME FEW-SCATTERED FOR SUN NT INTO MONDAY. A WEAKENING
LOW PRESSURE AREA AND SHORTWAVE TROUGH WILL THEN MOVE FROM THE NRN
PLAINS INTO THE GREAT LAKES FOR MONDAY. THE ONLY RESULT WILL BE A
DRY COLD FRONT WITH THE UPSTREAM POLAR HIGH OVER THE NRN AND
CENTRAL GREAT PLAINS.

.LONG TERM...

TUESDAY THROUGH FRIDAY...FORECAST CONFIDENCE MEDIUM

A HIGH PRESSURE RIDGE ASSOCIATED WITH THE POLAR HIGH OVER THE
CENTRAL PLAINS WILL MOVE ACROSS WI FOR TUE/TUE NT WHILE A LONG
WAVE UPPER TROUGH AND SFC TROUGH BRINGS PCPN TO SRN AND ERN UNITED
STATES. FOR THE REMAINDER OF THE WEEK A STRONG AND VERY LARGE
CYCLONE WILL MOVE ACROSS NRN CANADA AND OCCLUDE OVER AND NORTH OF
THE HUDSON BAY AREA LATER IN THE WEEK. THE NRN USA WILL BE ON THE
SRN FRINGES OF THIS CYCLONE WITH DRY WNWLY WINDS AND GRADUAL COLD
ADVECTION. DURING THIS TIME A 1040 MB ARCTIC HIGH WILL SLIDE SWD
ALONG THE LEE OF THE CANADIAN ROCKIES AND EVENTUALLY INTO THE MID
MO RIVER VALLEY ON FRI. SLIGHTLY BELOW NORMAL TEMPS ARE EXPECTED
LATER NEXT WEEK WITH THE LACK OF SNOW COVER INHIBITING GREATER
COOLING.

&&

.AVIATION/00Z TAFS/...

CLEAR SKIES THROUGH THE EVENING UNDER THE HIGH PRESSURE. HOWEVER
SOUTH WINDS DEVELOPING AHEAD OF LOW PRESSURE FROM WESTERN OKLAHOMA
TO MINNESOTA WILL BRING INCREASING/THICKENING AND LOWERING HIGH/MID
LEVEL CLOUDS THIS EVENING...FOLLOWED BY MVFR/IFR CIGS AND VSBYS...
ESPECIALLY IN SOUTH CENTRAL WISCONSIN DURING THE EARLY MORNING HOURS
SATURDAY. SOME FREEZING RAIN POTENTIAL MAINLY NORTH AND WEST OF
MADISON TO NEAR FOND DU LAC.

THERE WILL BE A LULL IN THE PRECIP SAT AFTERNOON. NOT SURE IF
CEILINGS WILL TANK WITHIN THE LULL AS THE SFC LOW MOVES OVERHEAD
DURING THIS TIME. LOW CIGS EXPECTED EARLY SAT EVENING...WHICH SHOULD
COME UP A BIT WHEN THE NEXT ROUND OF PRECIP HITS. PRECIP TYPE SHOULD
BE ALL RAIN FROM TONIGHT THROUGH SATURDAY NIGHT AT ALL TAF SITES.

LOW LEVEL WIND SHEAR EXPECTED TONIGHT INTO SATURDAY MORNING AS LOW
LEVEL JET MOVES OVERHEAD. NAM IS STRONGER WITH THE WINDS THAN THE
GFS...AND RUC IS IN BETWEEN. LLWS WILL BE POSSIBLE ONCE AGAIN SAT
NIGHT AS A NEW SURGE OF WARM AIR ADVECTION MOVES INTO SOUTHEAST WI.

&&

.MARINE...

SOUTH WINDS WILL INCREASE TONIGHT AND WINDS AND WAVES ARE EXPECTED
TO REACH LOWER-END SMALL CRAFT ADVISORY CONDITIONS LATE TONIGHT INTO
SATURDAY. WINDS AND WAVES WILL BE HIGH THROUGH SATURDAY
MORNING...THEN THERE WILL BE A LULL IN THE WINDS SATURDAY AFTERNOON
AS THE SURFACE LOW CROSSES SOUTHEAST WISCONSIN. WEST WINDS WILL
INCREASE BEHIND THE LOW ONCE AGAIN SAT NIGHT THROUGH AT LEAST MIDDAY
SUNDAY. A SMALL CRAFT ADVISORY IS IN EFFECT FROM 06Z TONIGHT THROUGH
18Z SUNDAY.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO NOON CST SUNDAY
     FOR LMZ643>646.

&&

TONIGHT/SATURDAY AND AVIATION/MARINE...MRC
SATURDAY NIGHT THROUGH FRIDAY...GEHRING
Hazardous weather outlook, Dec 2, 3:41 PM CST, 9 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
341 PM CST FRI DEC 2 2011

WIZ046-047-051-052-056>060-062>072-031000-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
341 PM CST FRI DEC 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

MAINLY RAIN IS EXPECTED LATE TONIGHT WITH POSSIBLY SNOW MIXING WITH
THE RAIN NORTH OF MADISON AND MILWAUKEE. HOWEVER...NO SNOW OR ICE
ACCUMULATION IS EXPECTED. ROADWAYS SHOULD REMAIN WET WITH
TEMPERATURES ABOVE FREEZING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

LOW PRESSURE WILL APPROACH FROM THE SOUTHWEST AND MOVE ACROSS
SOUTHEAST WISCONSIN SUNDAY MORNING. MOSTLY RAIN WILL OCCUR SATURDAY
AND SATURDAY NIGHT WITH A TRANSITION TO A MIXTURE OF LIGHT RAIN AND
LIGHT SNOW OR ALL LIGHT SNOW DURING SUNDAY MORNING. LITTLE TO NO
SNOW ACCUMULATION IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

LMZ643>646-031000-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
341 PM CST FRI DEC 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT LATE TONIGHT FOR BREEZY SOUTH
WINDS AND HIGH WAVES.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SMALL CRAFT ADVISORY CONTINUES SATURDAY AND SUNDAY FOR BREEZY
SOUTH WINDS AND HIGH WAVES AHEAD OF AN APPROACHING LOW PRESSURE AREA
THAT WILL TRACK FROM MISSOURI TO SOUTHEAST WISCONSIN TO NORTHERN
LOWER MICHIGAN. BRISK WEST WINDS WILL DEVELOP BY LATE SUNDAY MORNING
AFTER THE LOW PASSES TO THE NORTH.

GEHRING

WWW.WEATHER.GOV/MKX

Nearby

Small Craft Advisories in Wisconsin, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.